SciELO - Scientific Electronic Library Online

 
vol.36 issue4Instability in nonlinear Schrödinger breathersOn fractional powers of double band matrices author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

DEBNATH, Shyamal  and  SUBRAMANIAN, N.. Rough statistical convergence on triple sequences. Proyecciones (Antofagasta) [online]. 2017, vol.36, n.4, pp.685-699. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172017000400685.

In this paper, using the concept of natural density, we introduce the notion of rough statistical convergence of triple sequences. We define the set of rough statistical limit points of a triple sequence and obtain rough statistical convergence criteria associated with this set. Later, we prove this set is closed and convex and also examine the relations between the set of rough statistical cluster points and the set of rough statistical limit points of a triple sequence.

Keywords : Rough statistical convergence; Natural density; triple sequences; chi sequence..

        · text in English     · English ( pdf )